Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering with OCD, high BP, have extremely low appetite post concussion, weight loss. How can I overcome this?

I had a severe concussion in April and since then I feel no hunger pains. I have lost about 40lbs. and force myself to eat atleast one meal a day even though I m not hungry. I have OCD and High Blood Pressure . I do workout and walk about a mile a day. Can you point me in the direction that I need to go. Thank You, Brenda McKenzie
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Brenda
It seems that you have an eating disorder which are frequently known to co-exist with OCD. This has nothing to do with the concussion ( unless you damaged a part of your hypothalamus which is an almost impossible event)
This can severely affect your health. I would suggest that you see a psychiatrist and a therapist. There are other issues that we would need to address. If you are not eating at all, make sure you dont workout.
Hope that helps
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor